# SDR SWAA980904

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23331
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND NR 2 PYLON I/B AND O/B ACCESS CUTOUT PANEL SUPPORT ANGLE CRACKED.  REMOVED AND REPLACED PER BOEING SRM.
